1. Welcome to the All Things Male Forum. Please sign up and join the conversation. It's free!

Kjellfh`s Journal - Low T and/or other problems

Discussion in 'Member Journals' started by kjellfh, Aug 23, 2014.

  1. kjellfh

    kjellfh Member

    Joined:
    Jul 29, 2014
    Messages:
    30
    Likes Received:
    0
    So I am still on Tostran(2%Testosterone gel), 70mg ED.
    Been on this for for a couple of years now, no HCG and no AI.
    I use inner thighs as application area. Last blood tests have been fine, in the upper range of the scale. around 2 hours after application.

    Still no libido, bad sleep, low energy, cravings etc. etc.

    I`ve had a Polysomnography some time ago without medications. It showed approx. 2 hours and 50 minutes very bad sleep quality with many "micro" awakenings. For me this sleep felt better than a "normal" night so it maybe worse other nights.
    My psychiatrist have prescribed me Surmontil/Trimipramine(everyday use, helps with sleep) and Lyrica /Pregabalin(sporadic use, helps with a lot with some of the other problems).

    With Surmontil I can sleep like 4-8 hours if I remember to take it around 18:00-1900 in the evening and in high enough dosage(now at max. 400mg). It usually stops working after awhile(been working for 5-6 months now). The quality of sleep is better but not very good. After a while I have to go off for a period to make it work again. The period without is very problematic. Before I used Quetiapine as a alternative and in combination, it does the same job but the neurologist advised me to stop use it, so I tapered and and quit some months ago.

    I have no effect anymore from the standard antihistamine/allergy drugs like Cetirizine, Alimemazin, Desloratadin etc.

    I also use desmopressin(240mcg) to reduce urination frequency at nigh. Without I have around 2-6 toilet visits and with desmopressin it is like 1-2 visits.

    I have experienced another problem for some time. It seems to be flaking/peeling skin(I have attached pictures), and I wonder if this is serious or just normal. Could it just be residuals from the gel?
    From "https://www.medicines.org.uk/emc/product/332/smpc":
    2. What Tostran contains:

    Qualitative and quantitative composition:
    One gram of gel contains 20 mg testosterone.
    One press of the canister piston delivers 0.5 g of gel containing 10 mg testosterone.
    One gram of gel contains 1 mg butylhydroxytoluene.
    One gram of gel contains 350 mg propylene glycol.

    6.1 List of excipients
    Propylene glycol
    Ethanol, anhydrous
    Isopropyl alcohol
    Oleic acid
    Carbomer 1382
    Trolamine
    Butylhydroxytoluene (E321)
    Water, purified
    Hydrochloric acid (for pH adjustment)

    It dont hurts notably and is not very inflamed or red.
    I don`t remember how long I`ve had this, maybe from the start but have never thought much about it.
    It seems to come and go on the placed where I use the gel. I have tried to vary application area but I still get it.

    Been using some (lotion/vitamin C cream from Advanced Clinicals on the application area some hours after Tostran lately and it seems to help a little bit.

    [​IMG] [​IMG] [​IMG]
    https://drive.google.com/open?id=1daIx4ZwvVsO9wRlmmRjhUY8-tchS8yI-
    https://drive.google.com/open?id=1TtfWnrOh1scUJJ9spxB5QPZN5gjkvhaH
    https://drive.google.com/open?id=1gd5mwmc60m-pT1fb8azpuYl_C0DqORT4

    I think I will ask to change to Nebido if the flaking/peeling not go away, it`s maybe a better soulution anyway?

    Anyone experienced similar issue(s)?
     
    Last edited: Aug 14, 2018

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.